please help, side effects advice. - Anxiety Support

Anxiety Support

47,891 members47,492 posts

please help, side effects advice.

Roserose profile image
Roserose

So I have had my 6th dose of citalopram/celexa. Thing is day by day my head feels fuzzier, i feel dizzy and my eyes dont seem quite with it my vision feels a bit blurred. Is this side effects? they are horrible. I cant get out of bed as I feel so weak and disorientated. Im thinking maybe it is the meds building? and I know it can take up to two weeks for it start to work?

Thank you for your help in advance x

23 Replies
Hidden profile image
Hidden

Hello

You have taken these meds before ?

I think I have read you may have but you are right in what you are thinking they take a while to build up and you can feel worse before you feel the benefits but once they start working they could really help you if you can get through this bit just a day at a time

If it gets unbearable and you really can't cope then go and see your Doctor they may decide to change them or by just talking to them and been reassured this is normal can help and keep us going till things settle down

Take Care x

Roserose profile image
Roserose in reply to Hidden

Hi bounce Thank you for replying!! yeah I have taken them before but I didn't keep a diary and I cant remember how it all panned out last time :( it is the fatigue and dizzyness I cannot stand, literally cannot concentrate on anything, I can barely hold a conversation. I really hope things fall into place soon. I know I have to be patient but I'm usually such a happy go lucky person who loves to go out and about and it is killing me staying in. It has been this way for a week now which in the grand scheme of things isnt that bad, but it feel like a month :(. I just worry I wont get better, and I dread it. I just want to wake up in the morning and be ready to take in the world again. xxxx

Evie18 profile image
Evie18 in reply to Roserose

I would contact the dr who prescribed the meds- these meds are strong stuff and need monitoring by a professional

It won't let me inbox you a message xx

Roserose profile image
Roserose in reply to Saz12345

That's odd! okay well I just said that I take citalopram, have just started back on it 7 days ago.20 mg. what about you? xx

Saz12345 profile image
Saz12345 in reply to Roserose

I seen the message just wouldn't let me reply the docs want me to start propanolo. But am scared to X

Roserose profile image
Roserose in reply to Saz12345

they are so mild they are like sweets! honestly there is NOTHING to be afraid with. they are like soft kittens, they wont give you any side effects just slow your heart down. How old are you where are you from? x

Saz12345 profile image
Saz12345 in reply to Roserose

Am 27 from Cheshire what about u x

Roserose profile image
Roserose in reply to Saz12345

Im 25 :) and I am from Bristol. do you take meds? xx

Saz12345 profile image
Saz12345 in reply to Roserose

No they wanted me to take propanolo but am scared to Xx

Roserose profile image
Roserose in reply to Saz12345

you should try them. do you want to take them for your brain fog? xx

Roserose profile image
Roserose in reply to Saz12345

it has said you replied but its not coming up x

Saz12345 profile image
Saz12345 in reply to Roserose

How are you feeling xx

Sandraan profile image
Sandraan in reply to Saz12345

Saz, the same is happening to me I can not inbox anybody, please believe me when I say you have nothing at all to worry about taking propanolo, I have them and assure you they have no side effects at all, to be honest there not strong enough for me, but they do work instantly and only last for so many hours, until the next dose, lots of people use them and find they really do help, please at least give them a try, or you'll never know, !!!! Good luck xx

Saz12345 profile image
Saz12345 in reply to Sandraan

Thanks so much what did they give you propanolo for Xx

Hi Rose, sorry to hear you are feelings so bad, I'm so pleased you have spoken about the way you are feeling because I have reduced down from one antidpressant and introduce a new one and the last week/ two just have felt so " ODD" last week a went out one day, the rest of the week I ( just could not get out of the bed I slept all week ) I did get an emergency appointment at the doctors last Monday morning and told my GP I just want to go home to bed no energy just completely tied, I went out on Friday, after four hours felt so very sick, (really very ill ) that lasted all night, I finally got to sleep at 4am, slept all day yesterday, today is the first day I have been up and out and felt ok, but yes Rose I no exactly how your feeling ( it's frightening really) even though we no it's the medication it still really is overwhelming when it happens, hope your feeling better soon, I'm back at my GP tomorrow, but she and I both know it's the medication and until it kicks in there's nothing her or I can do !!!!! I just pray to god this new antidpressant works for me after all this hassle !!!! Best of luck with your hope your feeling much better soon, keep intouch let me know how your getting on.

Take care. X

I had terrible Anxtiey waking up of a morning, I found it impossible to get out of bed, the anxtiey was that bad, I was really bad, so now I look back I must admit they did work and help but because I felt that bad I felt they didn't do anything, also I had anxtiey last week ( I'm more depressed at the moment ) one is usually worse at times than the other, and I dreaded the though of it coming on, so I went straight away and got a propanolo and I knew it would work, wether that day it was the placebo ?? Or yes the propanolo do work !!!!! You try them for a week if they don't work what have you lost ?? I give you my word they don't have any side effects at all, I have just started reducing from a maximum antidpressant 200mg to the lowest dose and added a new antidpressant and I'm no trying to build that one up, so believe me Saz when I say I know what side effects are !!!!!!! Starting/ stopping any antidpressant the side effects are awful, but Iv had to do both at once !!!! I'm struggling, but the propanolo are like a comfort blanket you no there giving you some comfort, have a go and let me no how you get on, take care Xxc

Saz12345 profile image
Saz12345 in reply to Sandraan

It just scares me to take anything like today I have been dizzy and foggy head and tonight had a pain in my left boob and shoulder and now panicking it's something to do with the heart why is anxiety scary and why so many real symptoms Xxx

Roserose profile image
Roserose in reply to Saz12345

I have been dizzy and foggy headed today too lovely. Chin up xx

Saz12345 profile image
Saz12345 in reply to Roserose

It's horrible isn't it hope your okay babe Xxx

Thank you for this post I just started the same thing 10mg and I am on my second day ... Yesterday after taking it I was terribly neauseous and anxious I think and this morning I woke up with terrible stomach issues like the runs, and I am very tired. Wondering if these were normal for your first time ? Never been on this before.

Sandraan profile image
Sandraan in reply to Who_Knew_

Hi who knew, what have you started taking 10mg of sorry ? X

Of cialtopram :)

You may also like...